Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 134, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 26, 2015, 9:46 PM CDT for Logan County, Oklahoma. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2015, 9:46 PM CDT (02:46 UTC)
- Expired
- May 26, 2015, 10:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Logan County, OK
The radar
The Norman radar (KTLX), 85 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 10:20 PM CDT | TSTM WND DMG | 2 W Orlando, OK | ONE POWER POLE DOWNED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 5:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2696 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
635
WFUS54 KOUN 270246
TOROUN
OKC083-270315-
/O.NEW.KOUN.TO.W.0134.150527T0246Z-150527T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
946 PM CDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 1015 PM CDT
* AT 945 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 5 MILES WEST OF ORLANDO...MOVING EAST AT 10
MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MULHALL AND ORLANDO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3601 9735 3609 9755 3616 9754 3616 9735
TIME...MOT...LOC 0245Z 278DEG 8KT 3613 9747
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
..SPEG.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 26, 6:17 PM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, May 26, 6:17 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 617 PM CDT TUE MAY 26 2015 .AVIATION...27/00Z TAF ISSUANCE... PRIMARY AVIATION CONCERN REMAINS FOCUSED ON TSRA DEVELOPMENT THIS EVENING. THROUGH 00Z... TSRA WILL CONTINUE TO IMPACT KLAW/KSPS WITH MVFR CEILINGS/VIS. TIMING FOR KOKC/KOUN WOULD HAVE TSRA IMPACTING AIRFIELDS BETWEEN 01 AND 03Z. WILL MODIFY TAFS AS CONFIDENCE INCREASES AS STORMS MOVE TOWARD KOKC. STORMS IN SWRN OK HAVE PUT DOWN A DECENT OUTFLOW... WITH GUSTY SE WINDS TOWARDS KHBR/KCSM. THIS SHOULD BE SHORT LIVED... 1 TO 2 HRS. FOR KLAW/KSPS... TSRA AND GUSTY OUTFLOW WILL CONTINUE TO IMPACT EACH AIRFIELD OVER THE NEXT THROUGH 02 TO 03Z. JTK && .PREV DISCUSSION... /ISSUED 348 PM CDT TUE MAY 26 2015/ DISCUSSION... THE PRIMARY CONCERNS OVER THE COMING WEEK WILL BE STRONG TO SEVERE STORM POTENTIAL...AND AN INCREASING THREAT OF HEAVY RAINFALL LATE WEEK INTO THE WEEKEND. STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE THROUGH TONIGHT...WITH ABUNDANT MOISTURE AND INSTABILITY...EXPECT A FEW OCCURRENCES OF LARGE HAIL AND DAMAGING WINDS. A LOW TORNADO THREAT WILL ALSO EXIST WITH THE MORE DOMINANT STORMS ALONG AND SOUTH OF THE RED RIVER. STORMS SHOULD GRADUALLY WEAKEN BY MIDNIGHT...THOUGH HEAVY RAINFALL WILL REMAIN POSSIBLE. TOMORROW...SEVERE STORMS WILL RETURN TO THE FORECAST...AS STRONG INSTABILITY BUILDS AHEAD OF A DRYLINE OVER THE FAR WEST TEXAS PANHANDLE AND WESTERN OKLAHOMA. MAIN THREATS WITH THE STRONGEST STORMS TOMORROW WILL ONCE AGAIN BE LARGE HAIL AND DAMAGING WINDS...WITH PERHAPS A TORNADO OR TWO FROM LATE AFTERNOON INTO THE EARLY EVENING. WITH THE PERSISTENCE OF A MOISTURE RICH ENVIRONMENT...COUPLED WITH WEAK CAPPING AND SUBTLE SURFACE BOUNDARIES...STRONG TO SEVERE THUNDERSTORMS APPEAR POSSIBLE VIRTUALLY EVERY DAY INTO THE COMING WEEKEND. AS CONVECTIVE POTENTIAL WILL BE IMPACTED EACH DAY BY THE PREVIOUS DAYS THUNDERSTORM ACTIVITY...MUCH UNCERTAINTY REMAINS WITH RESPECT TO WHEN/WHERE SEVERE STORMS MAY MOST BE LIKELY. IN ADDITION TO SEVERE STORMS...LOCALIZED HEAVY RAINFALL MAY LEAD TO FLASH FLOODING IN AREAS...AS MUCH OF THE REGION REMAINS SATURATED FROM RECENT HEAVY RAINS. FROM FRIDAY NIGHT THROUGH SUNDAY...A FAIRLY STRONG FRONT...BY MAY STANDARDS...LOOKS TO MOVE ACROSS OKLAHOMA...STALLING DOWN ALONG THE RED RIVER. AS THIS FRONT MOVES THROUGH THE DEEP MOIST AIRMASS...EXPECT THE POTENTIAL FOR MORE WIDESPREAD MODERATE TO HEAVY RAINFALL TO INCREASE. WITH THE FLOODING RAINS OVER THE LAST FEW WEEKS...HEAVY RAINFALL WILL CERTAINLY BE A CONCERN FOR WORSENING RIVER FLOOD AND POTENTIAL FLASH FLOOD CONDITIONS. THE FRONT LOOKS TO CLEAR MUCH OF THE AREA SUNDAY NIGHT...RESULTING IN AT LEAST A BRIEF RESPITE FROM HEAVY RAIN AND STORMS FOR THE BEGINNING OF NEXT WEEK. BUT MUCH UNCERTAINTY REMAINS REGARDING HOW FAR SOUTH THIS FRONT WILL GET BEFORE STALLING...AND HOW LONG IT WILL REMAIN BEFORE LIFTING NORTHWARD. AUSTIN && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 63 81 68 79 / 40 40 40 50 HOBART OK 61 82 67 78 / 30 30 50 50 WICHITA FALLS TX 65 86 68 82 / 40 30 50 40 GAGE OK 57 82 64 79 / 30 40 60 60 PONCA CITY OK 61 82 66 79 / 50 40 40 50 DURANT OK 66 83 68 83 / 40 30 30 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, May 26, 5:09 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 509 PM CDT TUE MAY 26 2015 OKZ004>048-050>052-TXZ083>090-272215- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 509 PM CDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS EVENING AND TONIGHT... .FLOODING... NUMEROUS STREAMS... CREEKS... AND RIVERS REMAIN IN FLOOD ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. ANY ADDITIONAL RAINFALL THROUGH TONIGHT WILL ONLY WORSEN ONGOING FLOODING. .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK AREA COVERS LOCATIONS NEAR AND SOUTH OF A LINE EXTENDING FROM FREEDOM... TO WEATHERFORD AND CHICKASHA... TO ADA. THERE IS A MARGINAL RISK FOR SEVERE STORMS NORTH OF THIS LINE. TIMING... THROUGH MIDNIGHT. IMPACTS... HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING... LARGE HAIL UP TO TENNIS BALL SIZE... DAMAGING WINDS UP TO 70 MPH... LOW CHANCE FOR A FEW TORNADOES... DISCUSSION... SCATTERED SEVERE THUNDERSTORMS DEVELOPED ACROSS NORTHERN TEXAS AND SOUTHERN OKLAHOMA LATE THIS AFTERNOON. THIS ACTIVITY WILL CONTINUE TO EVOLVE AND MOVE EAST AND NORTHEAST THROUGH THE EVENING. ISOLATED STORMS MAY FORM CLOSE TO NORTHWEST WEST AND WEST-CENTRAL OKLAHOMA AS WELL. THESE STORMS MAY BEGIN AS SUPERCELLS... THEN TRANSFORM INTO CLUSTERS. STORMS ARE EXPECTED TO WEAKEN MAINLY BELOW SEVERE LIMITS AFTER MIDNIGHT TONIGHT. DUE TO MODERATE TO STRONG INSTABILITY... AND SUFFICIENT MOISTURE AND SHEAR... SOME SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS... CONDITIONS MAY FAVOR A FEW TORNADOES... ESPECIALLY NEAR THE RED RIVER VALLEY. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... NOT MUCH CHANGE TO THE ONGOING PATTERN IS EXPECTED THROUGH SATURDAY. THIS WILL PRESENT A RISK OF STRONG TO SEVERE THUNDERSTORMS EACH DAY... AND A RISK OF HEAVY RAINFALL AND ASSOCIATED FLOODING. THURSDAY NIGHT THROUGH SATURDAY MAY HAVE THE HIGHEST CHANCES FOR STORMS AND SIGNIFICANT FLOODING. STORM CHANCES ARE EXPECTED TO DECREASE SUNDAY INTO MONDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN... AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Special weather statement, May 26, 8:50 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
850 PM CDT TUE MAY 26 2015
OKZ016-017-022-023-270215-
CADDO OK-CUSTER OK-BLAINE OK-WASHITA OK-
850 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO...SOUTHEASTERN
CUSTER...SOUTHWESTERN BLAINE AND NORTHEASTERN WASHITA COUNTIES UNTIL
915 PM CDT...
AT 848 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES WEST OF WEATHERFORD TO 4 MILES WEST OF CORN...MOVING EAST AT
25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...HYDRO...CORN AND COLONY.
LAT...LON 3566 9840 3536 9852 3531 9866 3529 9889
3562 9886
TIME...MOT...LOC 0148Z 262DEG 22KT 3554 9879 3537 9886
KURTZLocal storm report, May 26, 9:01 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
901 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL CARNEGIE 35.10N 98.60W
05/26/2015 E1.25 INCH CADDO OK TRAINED SPOTTER
&&
MDAYSpecial weather statement, May 26, 9:04 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
904 PM CDT TUE MAY 26 2015
OKZ012-013-019-020-270230-
NOBLE OK-LOGAN OK-PAYNE OK-GARFIELD OK-
904 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NOBLE...NORTHWESTERN
LOGAN...CENTRAL PAYNE AND SOUTHERN GARFIELD COUNTIES UNTIL 930 PM
CDT...
AT 903 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR WAUKOMIS TO 5 MILES NORTHWEST OF MULHALL TO 3 MILES SOUTH OF
STILLWATER...MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
LAT...LON 3624 9734 3615 9668 3599 9698 3606 9756
3612 9768 3616 9768 3616 9777 3629 9802
3648 9784
TIME...MOT...LOC 0203Z 229DEG 15KT 3630 9789 3611 9750 3606 9707
..SPEG.Local storm report, May 26, 9:19 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
919 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 2 W CARNEGIE 35.10N 98.64W
05/26/2015 E2.50 INCH KIOWA OK AMATEUR RADIO
&&
MDAYLocal storm report, May 26, 9:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND GST 10 W GREENFIELD 35.73N 98.56W
05/26/2015 E70 MPH BLAINE OK AMATEUR RADIO
TWO 12-INCH DIAMETER TREES DOWN
&&
MDAYSpecial weather statement, May 26, 9:40 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
940 PM CDT TUE MAY 26 2015
OKZ043-048-270330-
ATOKA OK-COAL OK-
940 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ATOKA AND
SOUTHEASTERN COAL COUNTIES UNTIL 1030 PM CDT...
AT 937 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF COALGATE...MOVING NORTHEAST AT 10 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ATOKA...COALGATE...STRINGTOWN...LEHIGH...WARDVILLE...PHILLIPS...
CHOCKIE AND ATOKA RESERVOIR.
LAT...LON 3439 9615 3453 9628 3471 9609 3468 9609
3468 9589 3466 9588 3460 9588 3459 9582
TIME...MOT...LOC 0237Z 231DEG 7KT 3451 9615
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:14 PM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| May 26, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 40 min |
| May 26, 7:28 PM CDT | Special Weather Statement | OUN | Carter | 47 min |
| May 26, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Major | 49 min |
| May 26, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 46 min |
| May 26, 8:01 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson | 21 min |
| May 26, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 53 min |
| May 26, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 48 min |
| May 26, 8:32 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 43 min |
| May 26, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 49 min |
| May 26, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Major, Woods | 31 min |
| May 26, 8:50 PM CDT | Special Weather Statement | OUN | Custer | 25 min |
| May 26, 8:55 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 49 min |
| May 26, 9:04 PM CDT | Special Weather Statement | OUN | Garfield, Payne | 26 min |
| May 26, 9:05 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Custer | 55 min |
| May 26, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 38 min |
| May 26, 9:08 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 25 min |
| May 26, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 49 min |
| May 26, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 49 min |
| May 26, 9:40 PM CDT | Special Weather Statement | OUN | Atoka | 50 min |
| May 26, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble | 33 min |
| May 26, 9:51 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Kingfisher | 3 hr |
| May 26, 9:52 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 53 min |
| May 26, 9:59 PM CDT | Special Weather Statement | OUN | Custer | 31 min |
| May 26, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 46 min |
| May 26, 10:15 PM CDT | Areal Flood Advisory | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 2 hr |
| May 26, 10:37 PM CDT | Tornado Warning | OUN | Logan | 23 min |
| May 26, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Dewey, Kingfisher | 19 min |
| May 26, 10:48 PM CDT | Special Weather Statement | OUN | Dewey | 27 min |
| May 26, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 47 min |
| May 26, 11:07 PM CDT | Flash Flood Warning | OUN | Garfield, Logan, Payne | 3 hr |
| May 27, 6:24 AM CDT | Special Weather Statement | OUN | Comanche | 51 min |
| May 27, 7:04 AM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 41 min |
| May 27, 9:02 AM CDT | River Flood Warning | OUN | Canadian, Cleveland, Grady, McClain | 26 hr |
| May 27, 9:03 AM CDT | River Flood Warning | OUN | Hughes, Seminole | 36 hr |
| May 27, 11:01 AM CDT | Special Weather Statement | OUN | Coal, Pontotoc | 29 min |
| May 27, 12:03 PM CDT | Special Weather Statement | OUN | McClain | 27 min |
| May 27, 12:18 PM CDT | Special Weather Statement | OUN | Pontotoc | 27 min |
| May 27, 12:38 PM CDT | Special Weather Statement | OUN | Pottawatomie | 37 min |
| May 27, 12:56 PM CDT | Special Weather Statement | OUN | Stephens | 34 min |
| May 27, 1:05 PM CDT | Special Weather Statement | OUN | Pontotoc | 25 min |
| May 27, 1:22 PM CDT | Special Weather Statement | OUN | Garvin | 23 min |
| May 27, 1:40 PM CDT | Special Weather Statement | OUN | Garvin | 35 min |
| May 27, 1:51 PM CDT | Special Weather Statement | OUN | Pontotoc | 24 min |
| May 27, 2:15 PM CDT | Flash Flood Warning | OUN | Pontotoc | 5 hr |
| May 27, 2:35 PM CDT | Areal Flood Advisory | OUN | Garvin, Murray, Pontotoc | 3 hr |
| May 27, 2:36 PM CDT | Special Weather Statement | OUN | Murray | 24 min |
| May 27, 2:40 PM CDT | Flash Flood Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 70 hr |
| May 27, 3:24 PM CDT | Special Weather Statement | OUN | Garvin | 36 min |
| May 27, 4:04 PM CDT | Special Weather Statement | OUN | Murray | 26 min |
| May 27, 4:33 PM CDT | Special Weather Statement | OUN | Johnston | 27 min |
| May 27, 4:53 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 37 min |
| May 27, 4:58 PM CDT | Special Weather Statement | OUN | Harper | 47 min |
| May 27, 5:12 PM CDT | Special Weather Statement | OUN | Coal | 48 min |
| May 27, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 39 min |
| May 27, 5:29 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Johnston, Pontotoc | 3 hr |
| May 27, 5:31 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 44 min |
| May 27, 6:02 PM CDT | Special Weather Statement | OUN | Cotton | 28 min |
| May 27, 6:05 PM CDT | Special Weather Statement | OUN | Stephens | 40 min |
| May 27, 6:25 PM CDT | Special Weather Statement | OUN | Tillman | 35 min |
| May 27, 6:40 PM CDT | Special Weather Statement | OUN | Tillman | 35 min |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.